# SDR WGEA200800003

- Difficulty date: January 9, 2008
- Submitted: January 13, 2008
- Operation: Air carrier
- Aircraft: N141DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000055
- Aircraft time: 95 hours, 127 cycles
- Engine: Pwc PW615FA
- System (JASC): 5751 · Ailerons
- Part: Bellcrank
- Part number: 271093901002
- Condition: Binding
- Location: Ailerons
- Part time: 95 hours, 127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX LOG PG. NR 0829 DISC NR 3 STICK BINDS TOP CENTER 3 DEGREES TO EITHER SIDE OF CENTER WHEN INITIATING ROLL. NOTED IN FLIGHT, BOTH LT AND RT STICKS.  WO 1098, NRI 1. REMOVED AND REPLACED RT AILERON BELLCRANK AND JOINT ASSEMBLY IAW AMM 27-11-17. PERFORMED RIG CHECK IAW AMM 27-00-00. CHECKED WITHIN LIMITS.
